| Model Number |
ZA9003 |
| Medical Device Problem Codes |
Material Discolored (1170); Material Opacification (1426)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6).(b)(4).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that during the postoperative examination, on the (b)(6) 2019 a cloudy lens, model tecnis za9003, implanted on the (b)(6) 2019 was explanted.It was implanted a new za9003 lens and the result was good.No vitrectomy was performed.
Additional Manufacturer Narrative
Additional information: device available for evaluation, returned to manufacturer on 12/12/2019.Device evaluation: the intraocular lens, model za9003,was not returned in its original package.Visual inspection using magnification was performed to the returned sample.Lens returned cut in three pieces.Loose fibers/particles were observed on lens pieces related the handling of the unit out of a sterile environment.One of the haptic was observed distorted.The other haptic was observed detached.The detached haptic piece was not returned.The condition in which the sample returned is consistent with a lens that was implanted and removed.Due to the conditions of the lens returned, the complaint issue reported could not be verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaints for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.